# SDR SCNA95196

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 41600015
- Condition: Failed
- Location: Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEE MAKER BEGAN SMOKING IN GALLEY.  THE CIRCUIT BREAKER WAS PULLED FOR THE COFFEE MAKER AND THE SMOKE CEASED.  REMOVED AND REPLACED COFFEE MAKER AND NEW UNIT TESTED GOOD.
